Comparing corresponding dihedral angles on classical geometric simplices

Thomas Kwok Keung Au, Feng Luo, Richard Stong

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we prove a theorem comparing the dihedral angles of simplexes in the hyperbolic, spherical and Euclidean geometries.

Original languageEnglish (US)
Pages (from-to)203-212
Number of pages10
JournalAsian Journal of Mathematics
Volume12
Issue number2
DOIs
StatePublished - Jun 2008

Fingerprint

Corresponding angles
Spherical geometry
Dihedral angle
Euclidean geometry
Lobachevskian geometry
Geometry
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Au, Thomas Kwok Keung ; Luo, Feng ; Stong, Richard. / Comparing corresponding dihedral angles on classical geometric simplices. In: Asian Journal of Mathematics. 2008 ; Vol. 12, No. 2. pp. 203-212.
@article{ae58c18aa5de4bbcb893e59a9a13cfe8,
title = "Comparing corresponding dihedral angles on classical geometric simplices",
abstract = "In this article, we prove a theorem comparing the dihedral angles of simplexes in the hyperbolic, spherical and Euclidean geometries.",
author = "Au, {Thomas Kwok Keung} and Feng Luo and Richard Stong",
year = "2008",
month = "6",
doi = "10.4310/AJM.2008.v12.n2.a4",
language = "English (US)",
volume = "12",
pages = "203--212",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "2",

}

Comparing corresponding dihedral angles on classical geometric simplices. / Au, Thomas Kwok Keung; Luo, Feng; Stong, Richard.

In: Asian Journal of Mathematics, Vol. 12, No. 2, 06.2008, p. 203-212.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Comparing corresponding dihedral angles on classical geometric simplices

AU - Au, Thomas Kwok Keung

AU - Luo, Feng

AU - Stong, Richard

PY - 2008/6

Y1 - 2008/6

N2 - In this article, we prove a theorem comparing the dihedral angles of simplexes in the hyperbolic, spherical and Euclidean geometries.

AB - In this article, we prove a theorem comparing the dihedral angles of simplexes in the hyperbolic, spherical and Euclidean geometries.

UR - http://www.scopus.com/inward/record.url?scp=54449095080&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=54449095080&partnerID=8YFLogxK

U2 - 10.4310/AJM.2008.v12.n2.a4

DO - 10.4310/AJM.2008.v12.n2.a4

M3 - Article

AN - SCOPUS:54449095080

VL - 12

SP - 203

EP - 212

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 2

ER -